# SDR IPXA2016020398850

- Difficulty date: January 8, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8114503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT HORIZONTAL STABILIZER LOWER SKIN STR 9 CRACKED AT XE=295. ACCOMPLISHED PERMANENT REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN STR 9 AT BS XE=295 IAW VT-SAA EA 011-5510-01-A6051 REV I/R AND EO MD11-5510-59654-A.
